# SDR TWRA9684

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND CEILING EMERGENCY LIGHT INOP, BETWEEN 4R AND 4L MAIN ENTRY DOOR FWD GALLEY.  ITEM DEFERRED AS PER MEL 33-13-C.  (M)
